# SDR AALA20060136

- Difficulty date: February 10, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 434 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FOUND THREE RIVET HEADS POPPING/CRACKED AT STRINGER 38 LEFT STATION 434.  EVIDENCE OF SKIN CORROSION AT FORWARDS CARGO BIN.  AREA AFFECTED IS TWO INCH BY 14 INCH AND .007 INCH DEEP.  REMOVED CORROSION PER SRM 51-10-02 AND INSTALLED NEW STRINGER SECTION PER SRM 53-00-03 2R2 AND 53-30-03 2R1.  SYSTEM GROUND CHECKED NORMAL OPERATION.
